Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

An identification problem for linear retarded functional differential equations

S. Nakagiri / S. Haruki

Department of Applied Mathematics, Faculty of Engineering, Kobe University, Nada, Kobe, 657-8501, Japan. E-mail:

Department of Applied Mathematics, Faculty of Science, Okayama University of Science, 1-1 Ridai-cho, Okayama, 700-0005, Japan.

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 3, Pages 255–261, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939403769237042,

Publication History

Published Online:

An identification problem is studied for linear retarded functional differential equations (FDEs) in Banach spaces. The unique identification of solution states and scalar forcing functions from the given data is proved.

Comments (0)

Please log in or register to comment.